# SDR SWAA2024010423121

- Difficulty date: November 19, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN BS312 TO BS328 LBL46 AND WL208 AT PASSENGER CABIN 2023-719770<[01] REPLACED WEB LOCATED BETWEEN BS312 TO BS328 LBL46 AND WL208 AT PASSENGER CABIN IAW B737-800 SRM 51-10-02 AND DWG: 141A5400 SHET: 26; REV: - SEE INDIVIDUAL SIGN-OFF BELOW;[02] CERTIFIED STEP 1 COMPLETED
